Alabama, 2022

Tornadoes and Hail in Alabama, April 5, 2022

April 5, 2022 · NWS MOB · 16 events in 8 counties and zones

A very active Spring severe weather season continued in April. A very strong storm system and associated cold front swept across the area during the morning of April 5th.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MOB wrote it up.

A very active Spring severe weather season continued in April. A very strong storm system and associated cold front swept across the area during the morning of April 5th. A very unstable atmosphere combined with strong wind shear led to a severe weather outbreak across portions of the deep south. Eight tornado tracks were found along with other areas of wind damage and large hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before the first event at Apr 5, 3:59 AM CST, 18 minutes earlier.

Area forecast discussion, Apr 5, 3:59 AM CST, 18 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
459 AM CDT Tue Apr 5 2022

.NEAR TERM UPDATE /Now Through Wednesday/...Upper-level flow has
turned southwesterly as the first of two shortwave troughs,
currently located over the eastern Oklahoma/Texas region,
approaches. This shortwave will move across our area Tuesday and
will be responsible for our first significant weather event of
the near term period. The second trough lags behind and moves
across the area on Wednesday, bringing with it a second potential
severe weather event. At the surface, southeasterly winds are well
established across the area as high pressure has pushed off the
Eastern Seaboard. Additionally, a northward-moving warm front is
currently located across our coastal counties, bringing with it a
surge of deep-layer moisture. Current observations and analysis
show that the warm front is separating mid to upper 50 dew points
and 0.8-1.0 inch PWATs over our northeastern counties from upper
60 to low 70 dew points and 1.5-1.7 inch PWATs across our coastal
and southern MS counties. This front will continue pushing north,
bringing with it a chance for showers and storms.

As the initial neutral to slightly positively-tilted upper
shortwave trough races east across northern Mississippi and
Northern Alabama this morning, it will gradually take on a more
neutral to possibly slight negative tilt. Out ahead of the trough,
thunderstorms have transitioned into a squall line/QLCS over
northern Louisiana/southern Arkansas. With the best upper
divergence centered overhead and with a rather potent 300 mb jet,
there is no apparent reason to suggest that the squall line, and
any isolated storms that may develop out ahead, will not pack a
considerable punch. Current high-res model guidance continues to
suggest two potential rounds of severe hazards on Tuesday, with an
additional hazard of flash flooding and possibly also some minor
coastal flooding concerns over the northern reaches of Mobile Bay
around the time of astronomical high tide, which will occur in the
early to mid afternoon hours on Tuesday.

Severe Round One...This potential round of severe storms will
involve storms that develop in association with the warm front.
Surface Based CAPEs south of the warm front currently range from
1000 to 1500 J/KG, with up to 2000 J/kg lurking just offshore.
Impressive effective Bulk Shear values of 45 to 50 knots are
resulting in large, looping hodographs and leading to 0-1km SRH
values of 150 to 200 m2/s2. Considering the aforementioned
environment, discrete supercells developing our ahead of the main
squall line will likely favor all severe hazards, especially along
and south of the warm front. One question that remains is if the
supercells develop to the north or south of the warm front
(although some high-res CAMs still suggest both may occur). If
they form north of the warm front, storms would be elevated and
shear profiles would support splitting supercells. This scenario
would support a hail threat, especially with mid-level lapse rates
in the 7 to 7.5 C/km range. Some larger hail approaching golf
ball size might be supported in this scenario. Now, if storms form
south of the warm front, then surface based supercells would be
possible with all severe modes possible including tornadoes (some
of which could be strong), damaging wind gusts, and large hail. We
will potentially see both types of discrete cells develop across
the region. Cells are already firing up over southeast MS and
southwest AL. Storms will begin developing further east into
southern AL and the western FL panhandle through the mid to late
morning hours. Also, as a LLJ begins to strengthen over the area,
0-1 km SRH values are expected to increase to 200 to 300+ along
and south of the warm front with plenty of instability and no
capping expected, which would lead to supporting a few strong
tornadoes as mentioned above.

Severe Round 2...Round two will consist of hazards associated with
the squall line itself, which will likely enter our interior
southeastern MS counties around sunrise Tuesday morning, move east
across our southeast MS counties through around 8 or 9 AM, and
quickly progress eastward across southwest AL and the western FL
panhandle through the early to mid afternoon hours. Forecast
guidance continues to vary on exact timing, but in general the
timing of the squall lines progression east across the area is
relatively unchanged from earlier today. As already mentioned,
Cape looks rather impressive with 1500 to 2500 J/KG across the
area out ahead of the squall. The 850mb jet ahead of the system is
upwards of 55 to 60 kts. This higher momentum air could easily be
entrained in convective downdrafts resulting in the potential of
widespread damaging winds up to 70 mph. Shear profiles will
continue to support the possibility of tornadoes embedded along
the leading edge of the squall line as well (fast moving and
strong tornadoes cannot be ruled out). This will be especially
true where bowing segments become more favorably aligned
north/south vs. northeast to southwest. Most high-res CAMs
indicated that the squall line will be east of most of our area by
late afternoon Tuesday (possibly hanging a little longer in parts
of the western FL panhandle).

Flash Flooding Threat...Heavy rainfall and flash flooding could be
a threat with this system as well. Given the positive and fast
moving nature of the trough, the cold pool of the squall line is
expected to slowly orient itself west to east as it approaches the
coast. While this will likely diminish the severe threat closer
to the coast, it will likely bring our more flash flood prone
urban areas under the gun of training storms. Deep layer westerly
flow will overrun the cold pool with weak convergence noted in the
low-levels. With PWATS of 1.75 to 2 inches, high-res guidance is
showing areas under this convergence zone picking up 2 to 4 inches
of rain with local amounts greater than 4 inches. It will be
critical for us to watch where this sets up as this could lead to
some issues; especially if it finds its way across the I-10
corridor or south where urban areas are concentrated, leading to
poor drainage and greater flash flooding potential. This threat
will likely occur from about noon through early evening hours. If
confidence in this threat increases, will could issue a Flash
Flood Watch for southern portions of the area.

Coastal Flooding Threat...Around the times of astronomical high
tides primarily from mid to late afternoon, there will be a low
end threat of some minor coastal flooding high tides and coastal
flood threat for northern Mobile Bay on Tuesday. Some of our
coastal flood guidance indicates we could be nearing our criteria
for minor flooding to occur, mainly around the I-10 ramps on the
eastbound lane of the US90 Causeway. The most aggressive guidance
just barely reaches criteria for minor flooding in that area, so
will not issue a Coastal Flood Advisory at this point, but will
monitor the situation closely.

For the remainder of the near term period, Tuesday night through
Wednesday, expect a brief lull in the weather late Tuesday night
into early Wednesday morning. Looking at the remainder of the day
on Wednesday, upper support has moved off by Wednesday. There is
good instability developing during the day however, with guidance
advertising MLCapes rising into the 2500-3000 J/kg range on
average. With the decrease in upper support, wind shear decreases,
with Bulk Shear topping out in the 35-40 kt range, minimal for
strong storms to severe storms. 0-1km helicities average around
125-150 m2/s2, enough for some rotators to mix in. Looking at the
model soundings across the area, direction is generally linear,
leading towards a squall line moving across the area ahead of the
approaching cold front. Also, with the boundary in the area and
good heating ahead, discrete cells are possible ahead of the
approaching front. Model soundings show a convection initiating
limiting cap present in the morning, tending to limit storms to
the afternoon and early evening. All in all, the risk for strong
to severe storms has decreased from Tuesday, with SPC advertising
a Slight Risk. Wind damage looks to be the primary mode of damage,
with tornadoes possible. Steep mid level lapse rates of 7-8C/km
are present along and southeast of I-65, lending to large hail
development. A last item in the severe bag to look at, additional
rainfall amounts are expected to not be all that impressive,
though depending upon how much rain is realized Tuesday, and the
stalled surface boundary to focus cell formation, training cells
may add to any water issues from the previous round of weather.
/96 /12

&&

.SHORT TERM /Wednesday night Through Thursday night/...The upper
closed low pressure system centered over the extreme western Great
Lakes region will expand southeastward through the short term. A
cold front moves southeast from the Plains across the forecast
area Wednesday night in response to this expansion of upper low
into our region. MLCapes will still range from 2000-2500J/kg, Bulk
Shear in the 30-40kt range, and 0-1km helicities ranging from
125-200m^2/s^2. As a result, strong to severe storms will remain
likely during the evening hours ahead of the advancing cold front
with wind damage the primary threat, with isolated tornadoes
possible. Additional rainfall amounts are expected to not be all
that impressive, though depending upon how much rain is realized
in the near term, training cells may add to any water issues.

Looking at temperatures, the cold front will cool things off
Wednesday night, with low temperatures ranging from around 50
degrees northwest zones to mid 50s southeast zones. Around to
below seasonal temperatures continue for Thursday, with high
temperatures topping out between 68 to 74 degrees, with lows
bottoming out in the 40s Thursday night. /22

&&

.EXTENDED TERM /Friday Through Monday/...A massive upper trof over
the eastern two-thirds of the CONUS continues to amplify while
moving into the eastern states through Saturday, then finally
moves off into the western Atlantic on Sunday. A dry west to
northwest surface flow prevails over the area through Saturday as
a surface ridge builds into the region in the wake of the passage
of the cold front Wednesday night. A light return flow develops on
Sunday as the surface ridge shifts eastward across the area.
Progressively cooler air flows into the area during much of the
period, with lows Friday night looking to range from the upper 30s
well inland to the mid 40s at the coast. Lows Saturday night will
be similar. Likewise, daytime highs trend cooler and will be in
the 60s Friday and Saturday. With the return flow developing on
Sunday, a warming trend ensues with highs in the 70s. /29/16

&&

.MARINE...Strong south to southwesterly flow, in association with
a storm system moving through the area today, will decrease to
moderate late tonight into Wednesday. Due to this, a Small Craft
Advisory will be in effect for all marine zones through Tuesday
evening. By Wednesday night, a strong cold front will push through
the region, giving way to moderate to occasionally strong
northwesterly flow through the end of the week. Another Small
Craft Advisory may become necessary during the mid to late week
period. /96

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Thursday afternoon for ALZ265-266.

FL...High Rip Current Risk through Thursday afternoon for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory from 7 AM this morning to 4 PM CDT this
     afternoon for GMZ630>636.

     Small Craft Advisory from 7 AM this morning to 10 PM CDT this
     evening for GMZ650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Apr 5, 3:19 AM CST, 58 minutes before
Special Weather Statement
National Weather Service Mobile AL
419 AM CDT Tue Apr 5 2022

ALZ051-051000-
Choctaw AL-
419 AM CDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of Choctaw County
through 500 AM CDT...

At 418 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms extending from near Quitman to 5 miles east of
Shubuta, moving northeast at 45 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Butler, Lisman, Pennington, Gilbertown and Toxey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3231 8802 3228 8801 3229 8802 3217 8801
      3214 8804 3211 8805 3209 8804 3206 8807
      3207 8810 3205 8812 3202 8812 3199 8810
      3201 8809 3200 8808 3192 8815 3178 8835
      3177 8846 3190 8847 3231 8842
TIME...MOT...LOC 0918Z 237DEG 40KT 3207 8865

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 5, 3:44 AM CST, 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
444 AM CDT Tue Apr 5 2022

ALZ054-057-058-051015-
Wilcox AL-Butler AL-Crenshaw AL-
444 AM CDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of northern Butler,
northwestern Crenshaw and southeastern Wilcox Counties through 515 AM
CDT...

At 444 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Greenville to
7 miles southwest of Pine Apple. Movement was northeast at 40 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greenville, Pine Apple and Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3178 8647 3177 8691 3183 8691 3183 8720
      3205 8716 3205 8686 3196 8686 3196 8641
      3205 8640 3205 8630 3197 8630 3196 8626
TIME...MOT...LOC 0944Z 240DEG 36KT 3195 8668 3182 8710

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The radar

The Mobile radar (KMOB), 162 km away, was scanning. The volume nearest the first event began at 10:16 UTC.

Open the radar archive at this moment

Event by event

9 thunderstorm wind, 5 tornado, 2 hail. Local standard time, as filed.

Hail, Choctaw

When
April 5, 4:17 AM CST
Where
Choctaw County, Lavaca
Measured
1.5 in hail
Reported by
Public
Coordinates
32.130, -88.080

Hail, Wilcox

When
April 5, 5:00 AM CST
Where
Wilcox County, Catherine
Measured
1.5 in hail
Reported by
Public
Coordinates
32.180, -87.470

Thunderstorm Wind, Washington

When
April 5, 7:45 AM CST to 7:47 AM CST
Where
Washington County, 7.61 mi NW of Healing Spgs
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.700, -88.430

High winds caused roof damage to several chicken houses.

Tornado, Clarke

When
April 5, 8:03 AM CST to 8:14 AM CST
Where
Clarke County, 4.31 mi WNW of Coffeeville to 2.74 mi W of Mc Entyre
Rating
EF2
Path length
9.46 mi
Path width
800 yd
Reported by
NWS Storm Survey
Coordinates
31.773, -88.168

A strong EF2 tornado touched down on the Choctaw County side of|the Tombigbee River on 4/5/22 at 9:03 AM CDT. Aerial survey|revealed the tornado rapidly widened and intensified as it crossed|the river, reaching its peak intensity and width on the Clarke|County side at 130 mph and 800 yards in width. The forest along|and east of the river was mowed down with countless hardwood and|softwood trees snapped/uprooted. The tornado continued towards|West Bend Road where it produced EF1 damage over a wide swath|around 550 yards wide. The tornado entered a very distinct multi|vortex phase with three notable convergent damage patterns with|snapped softwood/hardwood trees at this point. This continued|east-northeast to Highway 69 where the tornado remained somewhere|between 500 to 600 yards wide as a multi-vortex doing EF1 damage,|snapping several hardwoods/softwoods and causing some minor to|moderate roof damage to homes. As the tornado moved northeast|towards Bethel Road, it weakened and narrowed in size considerably|only doing a small swath of EF0 damage. The tornado then turned|right towards the east and re-intensified into an EF1 at|Friendship Road with winds upwards of 95 mph as it snapped several|softwood trees. After this, the tornado weakened quickly coming|to an end on Smyer Road where only a couple snapped softwood trees|were noted. A special thanks to Alabama Law Enforcement Agency|and Clarke County EMA for conducting the aerial survey to help|ascertain the peak width and intensity of the tornado.

Tornado, Clarke

When
April 5, 8:10 AM CST to 8:13 AM CST
Where
Clarke County, 4.27 mi NE of Coffeeville to 3.55 mi WSW of Mc Entyre
Rating
EF1
Path length
1.83 mi
Path width
100 yd
Reported by
NWS Storm Survey
Coordinates
31.797, -88.053

A unique, brief satellite tornado began south of the Clarke County|EF2 tornado on 4/5/22 at approximately 9:10 AM CDT. This satellite|tornado produced EF1 damage where several softwood trees were|snapped/uprooted on Ice Plant Road. The tornado continued east-|northeast impacting a barn where there was significant loss of|roofing material and side covering. The tornado also uprooted a|large oak tree at this location. The tornado then quickly turned|east crossing Bethel Road and reaching Smyer Road as an EF0|snapping a couple softwood trees. The tornado completed its arc|around the southern periphery of the EF2 tornado with the|satellite tornado tracking due north along Smyer Road just before|Friendship Road, lifting just shy of the primary tornado|circulation. EF0 damage with a couple uprooted softwood trees were|the last observable damage at this point.

Thunderstorm Wind, Clarke

When
April 5, 8:30 AM CST to 8:32 AM CST
Where
Clarke County, Grove Hill
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.700, -87.780

High winds downed numerous trees in the Grove Hill area.

Thunderstorm Wind, Wilcox

When
April 5, 8:47 AM CST to 8:49 AM CST
Where
Wilcox County, 2 mi ENE of Coy
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.911, -87.439

High winds downed trees at Camden Bypass and Dees and Packer Roads.

Tornado, Monroe

When
April 5, 9:10 AM CST to 9:13 AM CST
Where
Monroe County, 0.77 mi NNW of Turnbull to 1.81 mi NNE of Turnbull
Rating
EF1
Path length
1.52 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
31.730, -87.135

A brief EF1 tornado occurred on 4/5/22 at 10:10 AM CDT in northeast|Monroe County just west northwest of Riley, AL. The tornado began along|Highway 21 North where many hardwood trees were uprooted. The next|observable damage point was north northeast of Riley once again|on Highway 21 North at Flat Creek where there were multiple|snapped softwood trees supporting a peak intensity of EF1 at|100 mph. The tornado may have continued northeast from here,|however due to limited road access the end point is estimated just|northeast of the prior observable damage point.

Thunderstorm Wind, Butler

When
April 5, 9:30 AM CST to 9:32 AM CST
Where
Butler County, 3 mi SE of Butler Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.769, -86.834

High winds downed trees across Wilkinson Road.

Thunderstorm Wind, Butler

When
April 5, 9:45 AM CST to 9:47 AM CST
Where
Butler County, 1 mi S of Chapman
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.655, -86.720

High winds downed trees at Highway 31 and Waverly Ln.

Thunderstorm Wind, Butler

When
April 5, 9:51 AM CST to 9:53 AM CST
Where
Butler County, 2.07 mi N of Searcy
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.950, -86.620

High winds downed trees at Old Stage Road and Highway 185.

Tornado, Crenshaw

When
April 5, 9:56 AM CST to 9:59 AM CST
Where
Crenshaw County, 1.6 mi NNW of Petrey to 2.34 mi N of Petrey
Rating
EF2
Path length
1.34 mi
Path width
250 yd
Reported by
NWS Storm Survey
Coordinates
31.871, -86.211

A brief yet strong EF2 tornado occurred on 4/5/22 in Crenshaw|County by Petrey, AL at 10:56 AM CDT. The tornado began just|before Lapine Highway where it uprooted and snapped several|softwood trees. The tornado crossed the Highway, gradually|widening and causing some damage to the roof of a church while|continuing to snap and uproot softwood trees. The tornado quickly|impacted a chicken farm off of Shady Grove Road where one chicken|house was completely destroyed supporting the initial EF2 damage|location. As the tornado continued northeast, the radius of EF2|winds widened considerably. Winds peaked around 125 mph in the|adjacent forest resulting in complete devastation of approximately|20 to 30 acres of trees where numerous snapped softwoods and|snapped or uprooted hardwoods were observed. As the tornado|approached Smith Chapel Road, it began to quickly shrink in size|and weaken uprooting or snapping a handful of trees with no|notable damage after it crossed the road.

Thunderstorm Wind, Crenshaw

When
April 5, 10:06 AM CST to 10:08 AM CST
Where
Crenshaw County, 4 mi NNW of Rutledge
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.784, -86.346

High winds removed shingles and caused damage to a storage building.

Thunderstorm Wind, Crenshaw

When
April 5, 10:07 AM CST
Where
Crenshaw County, 4 mi WSW of Live Oak
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.778, -86.313

High winds downed trees.

Tornado, Crenshaw

When
April 5, 10:20 AM CST to 10:21 AM CST
Where
Crenshaw County, 1.6 mi NNW of Petrey to 1.76 mi N of Petrey
Rating
EFU
Path length
0.43 mi
Path width
25 yd
Reported by
NWS Storm Survey
Coordinates
31.871, -86.211

After extensive analysis of data provided by PERiLs, sentinel |sattelite imagery, and third-party pressure data in conjunction |with multiple surrounding radars it has been determined that |another tornado occurred 1 mile NNW of Petrey, AL on 4/5/2022. |This tornado was associated with the line segment that was moving |through the area roughly 25 minutes after the initial tornado |producing supercell. During the initial storm survey there were |several discrepancies noted in the overall damage path that did |not quite line up with the initial tornado path including |snapped/uprooted trees by a pond and the damage done to the |southern portion of the chicken houses. Given the overlapping |paths and likely similar start points, it is impossible to |determine what the true intensity, path width, path length, and |end point of this tornado was. The beginning time of the tornado |is estimated by radar and third party pressure data. Special |thanks to all parties involved for providing invaluable data that |supported this determination.

Thunderstorm Wind, Escambia

When
April 5, 10:55 AM CST to 10:57 AM CST
Where
Escambia County, 3 mi NNW of Kirkland
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
31.220, -87.049

High winds downed trees on Baggett Street.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2022Every state in 2022This day in weather historyThe tornado archive for Alabama, 2022Warnings in Alabama, April 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1021079, 1021080, 1021083, 1019009, 1019010, 1022132, 1022133, 1019025, 1022134, 1022139, 1022140, 1019011, 1022142, 1022866, 1022889, 1022867.